Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 2:58 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 2:58 PM CDT (19:58 UTC)
- Expired
- Jun 26, 2011, 3:45 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:05 PM CDT | HAIL 1.75 | 4 Wsw Johnstown, NE | HAIL AND HIGH WINDS FROM 305 PM TO 325 PM CDT CAUSED CROP AND PASTURE DAMAGE AT THIS LOCATION. REPORT WAS FURNISHED BY AN NERAIN OBSERVER. |
| Jun 26, 3:05 PM CDT | HAIL 1.75 | 9 Ene Elsmere, NE | |
| Jun 26, 3:22 PM CDT | HAIL 0.5 | 5 W Ainsworth, NE | 50 MPH WIND GUSTS WERE ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1761 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS53 KLBF 261958
SVRLBF
NEC017-031-262045-
/O.NEW.KLBF.SV.W.0164.110626T1958Z-110626T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 345 PM CDT
* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
JOHNSTOWN TO 5 MILES NORTHWEST OF MOON LAKE TO 9 MILES EAST OF
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...AND MOVING EAST AT 35
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 310 PM CDT.
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AND AINSWORTH AROUND 315
PM CDT.
KELLER PARK STATE RECREATION AREA AROUND 320 PM CDT.
LONG PINE AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 7 MILE MARKER 40 AND HIGHWAY 7 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4266 9970 4234 9968 4210 9967 4221 10052
4246 10025 4275 10021
TIME...MOT...LOC 1957Z 283DEG 32KT 4263 10008 4243 10011
4226 10031
WIND...HAIL 70MPH 1.75IN
$$
HIRSCH3 follow-up statements
366
WWUS53 KLBF 262013
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT SUN JUN 26 2011
NEC017-031-262045-
/O.CON.KLBF.SV.W.0164.000000T0000Z-110626T2045Z/
BROWN NE-CHERRY NE-
313 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY AND BROWN COUNTIES UNTIL 345 PM CDT...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JOHNSTOWN TO 6 MILES NORTHEAST OF
MOON LAKE TO 6 MILES NORTH OF ELSMERE...MOVING EAST AT 35 MPH.
A SECOND SEVERE THUNDERSTORM IS LOCATED ACROSS SOUTHERN BROWN
COUNTY. AT 305 PM THIS STORM PRODUCED GOLF BALL SIZED HAIL 9 MILES
SOUTHEAST OF ELSMERE.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AND AINSWORTH AROUND 315
PM CDT.
KELLER PARK STATE RECREATION AREA AROUND 320 PM CDT.
LONG PINE AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 7
MILE MARKER 40 AND HIGHWAY 7 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4266 9970 4234 9968 4210 9967 4221 10052
4246 10025 4275 10021
TIME...MOT...LOC 2010Z 283DEG 32KT 4260 9993 4240 9996
4223 10016
WIND...HAIL 60MPH 1.00IN
$$
HIRSCH729
WWUS53 KLBF 262025
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT SUN JUN 26 2011
NEC031-262032-
/O.CAN.KLBF.SV.W.0164.000000T0000Z-110626T2045Z/
CHERRY NE-
325 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED INTO BROWN
COUNTY...WHERE THE WARNING CONTINUES AND HAIL AND WINDS CONTINUE TO
BE EXPECTED.
LAT...LON 4217 10014 4243 10014 4274 10016 4266 9970
4234 9968 4210 9967
TIME...MOT...LOC 2022Z 283DEG 32KT 4262 9980 4242 9983
4221 10002
$$
NEC017-262045-
/O.CON.KLBF.SV.W.0164.000000T0000Z-110626T2045Z/
BROWN NE-
325 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY
UNTIL 345 PM CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KELLER PARK STATE RECREATION AREA
TO 9 MILES SOUTH OF AINSWORTH TO WILLOW LAKE STATE WILDLIFE
MANAGEMENT AREA...MOVING EAST AT 35 MPH.
THIS STORM MAY BE ON A WEAKENING TREND BUT CONTINUES TO PRODUCE NEAR
SEVERE WINDS AND HAIL. WIND GUSTS REPORTED IN EXCESS OF 50 MPH AND
MARBLE SIZED HAIL HAVE BEEN REPORTED WITHIN THE PAST FEW MINUTES.
STAY INDOORS AND UNDERCOVER UNTIL THIS STORM HAS PASSED.
SEVERE THUNDERSTORMS WILL BE NEAR...
LONG PINE AROUND 330 PM CDT.
LAT...LON 4217 10014 4243 10014 4274 10016 4266 9970
4234 9968 4210 9967
TIME...MOT...LOC 2022Z 283DEG 32KT 4262 9980 4242 9983
4221 10002
WIND...HAIL 60MPH 1.00IN
$$
HIRSCH272
WWUS53 KLBF 262043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT SUN JUN 26 2011
NEC017-262053-
/O.EXP.KLBF.SV.W.0164.000000T0000Z-110626T2045Z/
BROWN NE-
343 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY WILL EXPIRE AT
345 PM CDT/245 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4217 10014 4243 10014 4274 10016 4266 9970
4234 9968 4210 9967
TIME...MOT...LOC 2043Z 283DEG 32KT 4258 9955 4238 9958
4217 9978
$$
HIRSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:29 AM CDT, 11 hours 29 minutes earlier.
Area forecast discussion, Jun 26, 3:29 AM CDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 AM CDT SUN JUN 26 2011 .SYNOPSIS... CONVECTION ONCE AGAIN HAS CONTINUED INTO THE EARLY MORNING HOURS ACROSS PORTIONS OF WESTERN AND NORTHWESTERN NEBRASKA. MOST OF THE ACTIVITY HAS REMAINED BELOW SEVERE LIMITS SINCE MIDNIGHT...HOWEVER ISOLATED STUBBORN SUPERCELLS CONTINUES TO MARCH EAST OVER THE SAND HILLS AND NORTHERN SHERIDAN COUNTY. THE ACTIVITY IS FORMING AHEAD OF THE MID LEVEL WAVE THAT IS PUSHING EAST FROM THE HIGHER TERRAIN OF THE NORTHERN ROCKIES AND ARE AIDED BY A MODEST LLJ. LOOKING AT THE LARGER SCALE...WATER VAPOR IMAGERY REVEALS THE ABOVE MENTIONED SHORTWAVE TROUGH ACROSS THE NORTHERN ROCKIES/CANADIAN PRAIRIES...WITH A SECOND TROUGH NOW EAST OF HUDSONS BAY. UNDERCUTTING THE TWO TROUGHS IS NEARLY ZONAL FLOW...WITH SEVERAL DISTURBANCES RIDING THROUGH. FINALLY ANOTHER TROUGH IS DIGGING SOUTH AND EAST TOWARD THE WESTERN CANADIAN COAST. THIS TROUGH WILL BE A PLAYER IN OUR WEATHER COME LATE NEXT WEEK. && .DISCUSSION... SEVERE WEATHER CHANCES TONIGHT WILL LEAD OFF THIS DISCUSSION...THEN THE FOCUS SHIFTS TO THE MID WEEK WARM UP AND ACCOMPANIED RIDGE. SEVERAL FACTORS WILL COME INTO PLAY THIS AFTERNOON WHICH WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER MUCH OF THE REGION. LARGE SCALE FORCING WILL INCREASE AS A SHORTWAVE TROUGH CONTINUES EAST THROUGH THE CANADIAN PRAIRIES...ACCOMPANYING THIS TROUGH IS A COLD FRONT WHICH IS SCHEDULED FOR ARRIVAL EARLY THIS EVENING. ALSO IN PLAY....SURFACE LOW PRESSURE WILL DEEPEN OVER THE HIGHER TERRAIN OF EASTERN COLORADO...WHICH WILL HELP FORCE A WARM FRONT NORTHWARD TOWARD CENTRAL NEBRASKA ALLOWING THE ATMOSPHERE TO BECOME GREATLY UNSTABLE BY LATE AFTERNOON /AHEAD OF THE COLD FRONT/...WITH SURFACE BASED CAPE VALUES APPROACHING 5K J/KG EAST OF HIGHWAY 83. THESE CAPE VALUES COMBINED WITH VERY STEEP LOW LEVEL LAPSE RATES /APPROACHING 10C/KM / AND INCREASING BULK SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR SEVERAL SUPERCELLS THAT WOULD BE CAPABLE OF LARGE HAIL...DAMAGING WIND AND A ISOLATED TORNADO THREAT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA WHERE THE LOWEST LCL/S RESIDE AND SIGNIFICANT LOW LEVEL CAPE IS EXPECTED. AS BEEN HIGHLIGHTED IN PREVIOUS FORECASTS...THE POTENTIAL FOR VERY HEAVY RAIN EXISTS AS WELL...ESPECIALLY GIVEN FORECAST PWATS OF GREATER THAN 1.60 INCHES. STORM MOTION IS NOT GOING TO BE ALL THAT SLOW /EXPECTING GREATER THAN 20KTS/...SO WILL HOLD OFF ON THE FLASH FLOOD WATCH...BUT WILL STILL NEEDS TO BE MONITORED CLOSELY AS CONVECTION THIS PAST WEEK HAS LEFT AREAS PRIME FOR FLASH FLOODING. AS BEEN THE CASE WITH THE PAST SEVERAL SEVERE EVENTS...INITIAL SUPERCELLS WILL CONGEAL INTO A COMPLEX WHICH PUSHES EAST THROUGH THE CWA...AS THE EVENING PROGRESSES AND THE COMPLEX FORMS...THE SEVERE WIND THREAT WILL INCREASE. COLD FRONT TO BE WELL SOUTH OF THE FORECAST AREA BY 06Z TOMORROW...ALLOWING FOR A COOL DOWN ON MONDAY. WITH POST FRONTAL CONDITIONS AND INCREASING SUBSIDENCE FROM THE BUILDING WESTERN US RIDGE...EXPECT THE PERIOD TO REMAIN DRY THROUGH LATE WEEK. AS FOR TEMPERATURES...MONDAY WILL BE PLEASANT WITH MAX T/S RUNNING IN THE UPPER 70S AND LOW 80S. HOWEVER BY MID WEEK...THE WESTERN US RIDGE WILL BE ANCHORED OVER THE CENTRAL PLAINS WITH H85 TEMPS NEARING 35C BY 00Z THURSDAY. DID PUSH MAX T/S UP SLIGHTLY FOR BOTH WEDNESDAY AND THURSDAY...WITH MID TO UPPER 90S COMMON OVER THE FORECAST AREA. && .AVIATION... EXCEPT FOR AREAS IN AND NEAR THUNDERSTORMS...CEILING AND VISIBILITY WILL BE ABOVE VISUAL THRESHOLDS. STORMS WILL CONTINUE IN NORTH CENTRAL AND NORTHWEST NEBRASKA THROUGH THE MORNING. AT THE CURRENT RATE OF MOVEMENT...STORMS IN NORTHWEST NEBRASKA ARE LIKELY TO BE IN THE VTN AREA FROM AROUND 09Z THROUGH 12Z. THERE IS ALSO A POSSIBILITY OF THUNDERSTORMS IN SOUTHWEST NEBRASKA...THROUGH NOT NECESSARILY AT LBF. && .HYDROLOGY... WITHOUT ADDITIONAL HEAVY RAIN...THE ELKHORN RIVER IS EXPECTED TO CONTINUE TO FALL...POSSIBLY GETTING TO BELOW FLOOD STAGE AT ATKINSON BY LATE AFTERNOON SUNDAY. HOWEVER...THERE IS AT LEAST A SLIGHT RISK OF HEAVY RAIN TODAY THROUGH SUNDAY NIGHT. SIMILARLY...THE STAGES ON THE NORTH PLATTE RIVER SHOULD CONTINUE TO DECREASE SLOWLY FROM LISCO THROUGH THE REST OF LENGTH DOWNSTREAM. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/DISCUSSION...JACOBS AVIATION/HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 26, 5:14 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-271015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND NORTH OF INTERSTATE HIGHWAY 80. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 26, 1:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
102 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 18 SE MERRIMAN 42.74N 101.45W
06/26/2011 E0.50 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 26, 1:58 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 22 SSE KILGORE 42.64N 100.79W
06/26/2011 E1.75 INCH CHERRY NE PUBLIC
REPORTED BY MERRITT TRADING POST AT MERRITT DAM
&&
JSWEETLocal storm report, Jun 26, 2:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 20 S VALENTINE 42.58N 100.55W
06/26/2011 M60 MPH CHERRY NE PUBLIC
PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME
WEATHER STATION.
&&
VAN PELTLocal storm report, Jun 26, 2:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 21 SSE KILGORE 42.66N 100.80W
06/26/2011 E2.00 INCH CHERRY NE PUBLIC
PUBLIC REPORTED CRACK WINDSHIELDS AND PLASTIC PARTS
DAMAGE.
&&
JSWEETLocal storm report, Jun 26, 2:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E1.00 INCH CHERRY NE PUBLIC
&&
CARMELLocal storm report, Jun 26, 2:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 12 S WOOD LAKE 42.47N 100.24W
06/26/2011 E60 MPH CHERRY NE PUBLIC
WIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO
QUARTER SIZED HAIL AT TIME OF THIS REPORT.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 9:40 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 26, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 1:15 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 1:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 1:44 AM CDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 2:42 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 7:17 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 12:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:37 PM CDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 2:02 PM CDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 4:25 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 4:32 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 4:36 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 4:52 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 4:58 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 5:13 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.